Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rolling


Author: R. H. Fox
Journal: Bull. Amer. Math. Soc. 72 (1966), 162-164
DOI: https://doi.org/10.1090/S0002-9904-1966-11467-2
MathSciNet review: 0184221
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Zur Isotopie zwei dimensionaler Flächen in R, Abh. Math. Sem. Univ. Hamburg 4 (1925), 47-72.
  • 2. R. H. Fox, A quick trip through knot theory, Proc. 1961 Top. Inst., Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 120-167. MR 140099
  • 3. E. C. Zeeman, On twisting spun knots, Trans. Amer. Math. Soc. 115 (1965), 471-495. MR 195085
  • 4. R. H. Crowell and R. H. Fox, Introduction to knot theory, Ginn, Boston, 1963. MR 146828
  • 5. R. H. Fox and L. Neuwirth, The braid groups, Math. Scand. 10 (1962), 119-126. MR 150755
  • 6. D. Dahm, A generalization of braid theory, Ph.D. Thesis, Princeton University, Princeton, N. J., 1962.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11467-2

American Mathematical Society